MathSciNet Relay Station
MathSciNet bibliographic data
MR695266 42A10 (41A25)
Mazhar, S. M. On the degree of approximation of a class of functions by means of Fourier series. Proc. Amer. Math. Soc. 88 (1983), no. 2, 317–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement